MathSciNet Relay Station
MathSciNet bibliographic data
MR727227 (85f:12010) 12F20 (14H05)
Deveney, James K. Automorphism groups of ruled function fields and a problem of Zariski. Proc. Amer. Math. Soc. 90 (1984), no. 2, 178–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement